Local Controllability in the Problem with Phase Space Change

Cover Page

Abstract


This work researches the problem of controllability with phase space change. Nowadays theinterest to the controllability problems with variable structure is on the rise due to the continuouswidening of their practical application space. The tasks of this sort are appearing in physics,biology as well as in economics. The problem of transfer of object from the constrain set of onespace to the constrain set of different space through the null point at the given lengths of timeis examined. The spaces may be of the different dimensionality. The transfer is possible bothfrom the space of higher dimensionality to the space of lower dimensionality and vice versa. Themovement of the object is described by two nonlinear systems of differential equations, whilethe control action of the first system has a special form, due to some physical applications. Thetransfer of the object from one space to another is given by certain mapping. For the problemin which the nonlinear system in the initial space is locally null-controlled and the right partof differential inclusion in the second space is the concave mapping the sufficient controllabilityconditions were achieved. The problem is researched using the controllability theory apparatus,convex analysis and multiple-valued mapping theory. Taking into the account the practical valueof the given problem the results achieved are of both theoretical and practical significance.


About the authors

I S Maksimova

Department of Nonlinear Analysis and Optimization Peoples’ Friendship University of Russia (RUDN university)

Author for correspondence.
Email: maksimova_is@rudn.university
6, Miklukho-Maklaya St., Moscow, 117198, Russian Federation

Maksimova I.S. - senior lecturer of Nonlinear Analysis and Optimization Department of Peoples’ Friendship University of Russia (RUDN University)

V N Rozova

Department of Nonlinear Analysis and Optimization Peoples’ Friendship University of Russia (RUDN university)

Email: rozova_vn@rudn.university
6, Miklukho-Maklaya St., Moscow, 117198, Russian Federation

Rosova V.N. - Candidate of Physical and Mathematical Sciences, associate professor of Nonlinear Analysis and Optimization Department of Peoples’ Friendship University of Russia (RUDN University)

References

  1. E.V. Tarasov, Optimal Flight Modes of Aircraft, M., 1963, in Russian.
  2. I.S. Maksimova, V. N. Rozova, The Sufficient Conditions for Controllability in the Problem with Phase Space Change, Tambov University Reports, Series: Natural and Technical Sciences 3 (2011) 742–747, in Russian.
  3. V.I. Blagodatskikh, Introduction to Optimal Control, Vysshaya Shkola, M., 2001, in Russian.
  4. E.V. Li, L. Marcus, Foundations of Optimal Control Theory, Nauka, M., 1972, in Russian.

Statistics

Views

Abstract - 273

PDF (Russian) - 173

Cited-By


PlumX

Dimensions


Copyright (c) 2017 Maksimova I.S., Rozova V.N.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies